# SDR ASOA201709023248

- Difficulty date: September 2, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 31,321 hours, 22,517 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: PL6705531018
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB ATTACHMENT TO FUSELAGE DOUBLER CRACKED. COMPLIED WITH REO 670-55-31-078, REV A.
